# SDR WX0A2024080532137

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 38,011 hours, 25,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Handle
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REF: NRI 2-3 - PASSENGER CABIN, AFT LH DOOR, MECHANISM OF THE EMERGENCY ESCAPE SLIDE, LOAD OF THE EMERGENCY CONTROL HANDLE OUT OF LIMITS. / PERFORMED AFT LH DOOR FUNCTIONAL TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE IAW A320 AMM TASK 52-10-00-720-005-A. COOPESA A1P213 2-3. NOTE: FOR LUBRICATION SEE ITEM 7-92.
